Open Access
February, 1984 A Simple Development of the Thouvenot Relative Isomorphism Theory
John C. Kieffer
Ann. Probab. 12(1): 204-211 (February, 1984). DOI: 10.1214/aop/1176993383


A simple proof is given of the Thouvenot relative isomorphism theorem for conditional very weak Bernoulli processes. As a special case, one obtains a simple proof of the Ornstein isomorphism theorem for very weak Bernoulli processes.


Download Citation

John C. Kieffer. "A Simple Development of the Thouvenot Relative Isomorphism Theory." Ann. Probab. 12 (1) 204 - 211, February, 1984.


Published: February, 1984
First available in Project Euclid: 19 April 2007

zbMATH: 0551.28023
MathSciNet: MR723739
Digital Object Identifier: 10.1214/aop/1176993383

Primary: 28D20
Secondary: 60G10 , 94A24

Keywords: conditional finitely determined processes , conditional very weak Bernoulli processes , Relatively isomorphic pair processes , relativized $\overline d$-distance

Rights: Copyright © 1984 Institute of Mathematical Statistics

Vol.12 • No. 1 • February, 1984
Back to Top